Alert archive / Texas / High Wind Warnings in 2020
High Wind Warning 47, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Nov 23, 2020, 3:06 PM CST for 4 counties in Texas; Eddy County, New Mexico. It took effect at Nov 24, 2020, 9:00 AM CST. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 23, 2020, 3:06 PM CST (21:06 UTC)
- In effect from
- Nov 24, 2020, 9:00 AM CST
- Expired
- Nov 24, 2020, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX
The radar
The Midland/Odessa radar (KMAF), 215 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 24, 11:59 AM CST | NON-TSTM WND GST 59 | 4 S Pine Springs, TX | |
| Nov 24, 3:38 PM CST | NON-TSTM WND GST 69 | 2 N Pine Springs, TX | |
| Nov 24, 3:38 PM CST | NON-TSTM WND GST 69 | 7 N Pine Springs, TX | GUADALUPE BOWL RAWS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860 WWUS74 KMAF 232106 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 306 PM CST Mon Nov 23 2020 NMZ027-TXZ270-271-277-240915- /O.UPG.KMAF.HW.A.0028.201124T1200Z-201125T0000Z/ /O.NEW.KMAF.HW.W.0047.201124T1500Z-201125T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 306 PM CST Mon Nov 23 2020 /206 PM MST Mon Nov 23 2020/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph expected. * WHERE...Guadalupe and Delaware Mountains, and Davis Mountains. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Damaging winds may blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. Motorists driving high profile vehicles through Guadalupe Pass should exercise extreme caution. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ273-240915- /O.UPG.KMAF.HW.A.0028.201124T1200Z-201125T0000Z/ /O.NEW.KMAF.WI.Y.0021.201124T1500Z-201125T0300Z/ Eastern Culberson County- 306 PM CST Mon Nov 23 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Eastern Culberson County. * WHEN...From 9 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ028-029-033-034-TXZ045>047-050>052-059>062-067-272-274>276-278- 240915- /O.NEW.KMAF.WI.Y.0021.201124T1500Z-201125T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Ward- Van Horn and Highway 54 Corridor-Reeves County Plains- Chinati Mountains-Marfa Plateau-Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Andrews, Stanton, Big Spring, Mentone, Kermit, Odessa, Midland, Monahans, Van Horn, Pecos, Marfa, and Alpine 306 PM CST Mon Nov 23 2020 /206 PM MST Mon Nov 23 2020/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf 70
3 follow-up statements
350 WWUS74 KMAF 232111 CCA NPWMAF URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Midland/Odessa TX 311 PM CST Mon Nov 23 2020 NMZ027-TXZ270-271-277-240915- /O.UPG.KMAF.HW.A.0028.201124T1200Z-201125T0000Z/ /O.COR.KMAF.HW.W.0047.201124T1500Z-201125T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 311 PM CST Mon Nov 23 2020 /211 PM MST Mon Nov 23 2020/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 75 mph expected. * WHERE...Guadalupe and Delaware Mountains, and Davis Mountains. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Damaging winds may blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. Motorists driving high profile vehicles through Guadalupe Pass should exercise extreme caution. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ273-240915- /O.UPG.KMAF.HW.A.0028.201124T1200Z-201125T0000Z/ /O.COR.KMAF.WI.Y.0021.201124T1500Z-201125T0300Z/ Eastern Culberson County- 311 PM CST Mon Nov 23 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Eastern Culberson County. * WHEN...From 9 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ028-029-033-034-TXZ045>047-050>052-059>062-067-272-274>276-278- 240915- /O.NEW.KMAF.WI.Y.0021.201124T1500Z-201125T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Ward- Van Horn and Highway 54 Corridor-Reeves County Plains- Chinati Mountains-Marfa Plateau-Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Andrews, Stanton, Big Spring, Mentone, Kermit, Odessa, Midland, Monahans, Van Horn, Pecos, Marfa, and Alpine 311 PM CST Mon Nov 23 2020 /211 PM MST Mon Nov 23 2020/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf 70
369 WWUS74 KMAF 240912 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 312 AM CST Tue Nov 24 2020 NMZ027-TXZ270-271-277-242300- /O.CON.KMAF.HW.W.0047.201124T1500Z-201125T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 312 AM CST Tue Nov 24 2020 /212 AM MST Tue Nov 24 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... * WHAT...West winds 45 to 65 mph with gusts up to 75 to 85 mph expected in the Guadalupe and Delaware Mountains. West winds 30 to 45 mph with gusts to 65 mph expected in the Davis Mountains. * WHERE...Guadalupe and Delaware Mountains, and Davis Mountains. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Damaging winds may blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. Motorists driving high profile vehicles through Guadalupe Pass should exercise extreme caution. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ048-053-063-242300- /O.EXA.KMAF.WI.Y.0021.201124T1500Z-201125T0300Z/ Scurry-Mitchell-Glasscock- Including the cities of Snyder, Colorado City, and Garden City 312 AM CST Tue Nov 24 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Scurry, Mitchell and Glasscock Counties. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ028-029-033-034-TXZ045>047-050>052-059>062-067-272>276-278- 242300- /O.CON.KMAF.WI.Y.0021.201124T1500Z-201125T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Andrews-Martin-Howard- Loving-Winkler-Ector-Midland-Ward- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Andrews, Stanton, Big Spring, Mentone, Kermit, Odessa, Midland, Monahans, Van Horn, Pecos, Marfa, and Alpine 312 AM CST Tue Nov 24 2020 /212 AM MST Tue Nov 24 2020/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
849 WWUS74 KMAF 241940 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 140 PM CST Tue Nov 24 2020 NMZ027-TXZ270-271-277-250300- /O.CON.KMAF.HW.W.0047.000000T0000Z-201125T0300Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Davis Mountains- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, and Fort Davis 140 PM CST Tue Nov 24 2020 /1240 PM MST Tue Nov 24 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * WHAT...West winds 45 to 65 mph with gusts up to 75 to 85 mph expected in the Guadalupe and Delaware Mountains. West winds 30 to 45 mph with gusts to 65 mph expected in the Davis Mountains. * WHERE...Guadalupe and Delaware Mountains, and Davis Mountains. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Aviation interests may experience localized but extreme turbulence, or strong downward airflows, if flying in the vicinity of the Guadalupe Mountains. Pilots should be alert for standing wave clouds or other evidence of mountain wave activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-029-033-034-TXZ045>048-050>053-059>063-067-272>276-278- 250300- /O.CON.KMAF.WI.Y.0021.000000T0000Z-201125T0300Z/ Eddy County Plains-Northern Lea County-Central Lea County- Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau- Davis Mountains Foothills- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Van Horn, Pecos, Marfa, and Alpine 140 PM CST Tue Nov 24 2020 /1240 PM MST Tue Nov 24 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust may reduce visibility below a mile, especially downwind of plowed fields and construction sites. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 23, 11:59 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Nov 23, 11:59 AM CST, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX Issued by National Weather Service El Paso Tx/Santa Teresa NM 1159 AM CST Mon Nov 23 2020 .DISCUSSION... && .AVIATION... IFR/LIFR conditions continue for MAF, INK, and HOB with CNM improving to MVFR. PEQ and FST have improved to VFR. CNM will improve to VFR this afternoon, with conditions lasting through the period at PEQ and FST as well. INK and MAF will slowly improve to MVFR/VFR later this afternoon. Southerly winds will be gusty this afternoon, lasting until early tomorrow morning at most sites. MAF could have MVFR conditions creep back in early tomorrow morning (10Z - 12Z). IFR conditions will prevail at HOB until late in the period. && ED .PREV DISCUSSION... /issued 549 AM CST Mon Nov 23 2020/ DISCUSSION... Please see the 12Z aviation discussion below. AVIATION... IFR/LIFR conditions prevail at issuance except at CNM, where passing -RA has briefly improved ceilings to MVFR. Expect LIFR/IFR conditions to continue through this morning, with some improvement after 15-16Z as S/SE winds increase and become gusty, with gusts to 20-30kt expected this afternoon onward. VFR conditions should return to CNM, PEQ, and FST late this afternoon, prevailing thereafter. INK and MAF look to improve to MVFR this afternoon, though IFR ceilings should return to MAF after 24/03Z, with IFR prevailing at HOB until late in the period. PREV DISCUSSION... /issued 259 AM CST Mon Nov 23 2020/ DISCUSSION... Light precip has been underwhelming with a few locations reporting around .05" thus far, low-level moisture does not look to be quite as deep as shown by models. Still -RA/-DZ/FG will remain possible in SE NM/PB thru the morning. Locally dense fog is also a concern, including e slopes of the GDP Mtns. Clouds will clear across the w today and eventually make it e of CNM, but most of the remainder of the PB will remain cloudy with light fog possible Mon night-Tue AM. The High Wind Warning has worked out well for GDP Pass, but winds have decreased and we will cancel the warning. A powerful mid-latitude cyclone will pass to the n on Tue with the assocd 5h speed max of 90-105kts coming out of SE-E NM into W TX. 7h height gradient of 80dam suggest sustained 25-35 mph winds across much of the plains, however MSLP is just below 4mb/100nm with mixed layer winds of 30-35kt. High winds are likely in the GDP Mtns with NAM12 depicting a well developed mtn wave and in the Davis Mtns above 6500 ft where 7h winds of 45kts are forecast. High winds may even push out into Eddy Co/Upper Trans Pecos. For now we will issue a watch for GDP/Davis Mtns for Tue, even though confidence has increased for advisory level winds father e we will hold off on advisory. Due to deep mixing, downslope wind, and abundant sunshine we favor the warmer temps for Tue. Cooler on Wed, but a quick warm up Thur with another cold front arriving early Fri AM for areas along and n of I- 20. Cool wx will hang around thru the weekend. Light precip is possible Sat AM across the PB with the mid-level trof still to the w. FIRE WEATHER... In the wake of Sunday's front, moisture will remain elevated across much of the region today, with afternoon RHs well above critical levels and good to excellent recovery tonight. Tuesday will see a big change as a passing trough to the north of the region results in a windy to very windy day across Southeast New Mexico and West Texas, along with a quick return much drier and warmer conditions. Temperatures Tuesday look to reach 10-15 degrees above normal, with RHs dropping to 10-20% for all but portions of eastern Terrell county. The strongest winds are expected across the Guadalupe and higher elevations of the Davis Mtns where RHs will hover around the 20% mark. Across the Plains, 20ft winds will still reach 20 to 30mph with higher gusts, and RHs will be around 10-15%. RFTIs up to 5 (locally 6) are currently forecast across the Guadalupe Mtns, Eddy and Lea counties, the Upper Trans Pecos, Davis Mtns/foothills, and west across Culberson county and portions of the Marfa Plateau. However, the one variable precluding more significant fire weather concerns on Tuesday is the state of fuels, with ERCs only expected to be around the 40th-50th percentile due to recent cooler temperatures and moist conditions. Thus, while widespread elevated to perhaps low-end critical conditions are expected due to the weather set-up, it looks to lean more toward enhanced IA potential at this time. Will forego a Fire Weather Watch for now, though pending latest guidance, a Watch may be warranted in the next forecast package. After Tuesday, fire weather concerns will be low, as winds become much lighter and temperatures fluctuate due to a series of dry cold fronts expected to move through the area. && .PRELIMINARY POINT TEMPS/POPS... Big Spring MMM MMM MMM MMM / 20 10 0 0 Carlsbad MMM MMM MMM MMM / 20 0 0 0 Dryden MMM MMM MMM MMM / 10 0 0 0 Fort Stockton MMM MMM MMM MMM / 10 0 0 0 Guadalupe Pass MMM MMM MMM MMM / 10 0 0 0 Hobbs MMM MMM MMM MMM / 40 0 0 0 Marfa MMM MMM MMM MMM / 10 0 0 0 Midland Intl Airport MMM MMM MMM MMM / 20 10 0 0 Odessa MMM MMM MMM MMM / 20 10 0 0 Wink MMM MMM MMM MMM / 20 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 99/99/99
Hazardous weather outlook, Nov 23, 2:42 PM CST, 24 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 242 PM CST Mon Nov 23 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-242045- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 242 PM CST Mon Nov 23 2020 /142 PM MST Mon Nov 23 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very windy conditions are expected across the Guadalupe and Davis Mountains on Tuesday, and a High Wind Warning is in effect. Widespread elevated to near critical fire weather conditions are expected Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 2:47 AM CST | High Wind Watch | MAF | Brewster, Culberson, Jeff Davis, Presidio | 12 hr |
| Nov 23, 3:06 PM CST | Wind Advisory | MAF | Andrews, Borden, Brewster, Culberson, Dawson, Ector and 13 more | 30 hr |
Nearby
High Wind Warnings in Texas, 2020High Wind Warnings in New Mexico, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.